Symmetrization of exterior parabolic problems and probabilistic interpretation

Dareiotis, K (2017) Symmetrization of exterior parabolic problems and probabilistic interpretation. Stochastics and Partial Differential Equations: Analysis and Computations, 5 (1). pp. 38-52. ISSN 2194-0401



  • Dareiotis, K
Copyright, Publisher and Additional Information: © The Author(s) 2016. This is an open access article under the terms of the Creative Commons Attribution 4.0 International (CC BY 4.0) (
Keywords: Schwarz symmetrization; Polarization; Parabolic equations; Wiener sausage
  • Published: March 2017
  • Accepted: 11 September 2016
  • Published (online): 15 September 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Nov 2019 11:13
Last Modified: 25 Nov 2019 03:47
Status: Published
Publisher: Springer Verlag
Identification Number:

Share / Export